Severe skin problem after pregnancy due to -ve blood group of husband

bunny, 17 February 2010 11:43  this question feed

i am suffering from sever skin problem after concieving,i have delivered the child.now i am on steroids,my skin problem , boils on skin are no more but, allot of side effects like, high BP, weight gain, ulceritis is there. doctor says it is due to -ve blood group of my husband. i am residing in USA

More: Ayurvedic medicines for pregnancy, Ayurvedic medicines for skin, Pregnancy, Skin
Ask Question? | Related Questions

Ayurvedic Medicine

Hello madam,

Please give the detailed history of your illness such as time of onset of skin problem and medicine details. so that we can suggest alternative therapies.

with regards,Dr. Vijay.

posted by Dr.Vijay on 24 February 2010

Replies


Hello Sir/Madam,I have below query:I am trying to conceive from last 4 months but no success yet. I have been taken medicine(Siphene & Duphaston) from last 3 months but I have heard about side effects of these medicines, so I have stopped taking them from this month. Please suggest me to conceive faster.Thank You.

posted by angelgarg0101 on 19 August 2016

Post a Question Or Reply




Related Questions


Skin problem

asked by dhruv k on 16 October 2010
Sir; I am suffering with skin problem i.e. a small patches in white colour, from last two... Read More

Severe skin disease & hair fall/baldness

asked by scorpio1234 on 18 December 2010
I am aged 32 yrs and from past 12 years,I am suffering from severe skin disease in head (Severe... Read More

Skin care for stretch marks

asked by sagunto on 10 March 2015
Is there any effective remedy for stretch marks on calves on legs. Am 18 yrs old girl. Having... Read More

Skin problem (acne on all over face,chest and back)

asked by aziz on 15 April 2013
hello sir, i'm taking kayakalp vati before food and arogyavardini vati after food with... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.